# SDR 01FDEA00247

- Difficulty date: March 31, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- Aircraft time: 62,426 hours, 46,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FUSELAGE SKIN AT BS 249, WL 245 WAS FOUND CRACKED AT FASTENER HOLE BENEATH THE PILOTS NR 3 WINDOW.  *S/D*  REPAIRED SKIN PER IAW FEDEX EA 7-5330-57216.
